Tokyo Journal of Mathematics

Some Character Sums and Gauss Sums over $G_2(q)$

Naomichi SAITO and Ken-ichi SHINODA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 24, Number 1 (2001), 277-289.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958328

Digital Object Identifier
doi:10.3836/tjm/1255958328

Mathematical Reviews number (MathSciNet)
MR1844434

Zentralblatt MATH identifier
1037.11087

Citation

SAITO, Naomichi; SHINODA, Ken-ichi. Some Character Sums and Gauss Sums over $G_2(q)$. Tokyo J. Math. 24 (2001), no. 1, 277--289. doi:10.3836/tjm/1255958328. https://projecteuclid.org/euclid.tjm/1255958328


Export citation